On the number of integers represented by systems of Abelian norm forms

Volume 123 / 2006

Valentin Blomer, Jan-Christoph Schlage-Puchta Acta Arithmetica 123 (2006), 183-199 MSC: 11D57, 11N25. DOI: 10.4064/aa123-2-5

Authors

  • Valentin BlomerErindale College
    University of Toronto
    3359 Missisauga Road N
    Missisauga, Ontario
    Canada L5L 1C6
    e-mail
  • Jan-Christoph Schlage-PuchtaFachbereich Mathematik
    Mathematisches Institut
    Albert-Ludwigs-Universität
    Eckerstr. 1
    D-79104 Freiburg, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image